# SDR QXEA9700173

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 82440060003
- Condition: Dirty
- Location: Speed Brakes
- Component: Dhav, 82440001005
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE SPEED BRAKE LIGHT ILLUMINATED AT ABOUT 70 KNOTS IAS.  ABORTED TAKEOFF.  SERVICED HYDRAULIC SYSTEMS AS REQUIRED AND PLACED SPEED BRAKES ON MEL, REF 27-03.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 5/8/97 BY CLEANING THE SPEED BRAKE SWITCH, OPERATIONAL CHECKS GOOD.
